# SDR COZA20151215072

- Difficulty date: December 13, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,124 hours, 38,882 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Dau
- Part number: 22330003B
- Part serial: 2742
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FUEL QUANTITY INDICATOR INTERMITTENTLY DISPLAYED "0" WITH CODES 1, 2, 3, 5, 7, 10.  IAW TROUBLESHOOTING WITH THE FAULT ISOLATION MANUAL, REPLACED THE RIGHT FUEL QUANTITY INDICATOR AND DIGITAL CALIBRATION TRIM UNIT ATTACHED TO THE INDICATOR.  PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.
